alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : GHALI, RACHID EL [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1


   1 / 2
select
to print
 Ghali, Rachid El and Kabbaj, Samir Stability problem in a set of Lebesgue measure zero of bi-additive functional equation. Proyecciones (Antofagasta), June 2022, vol.41, no.3, p.751-764. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 2
select
to print
 Ghali, Rachid El, Almahalebi, Muaadh and Kabbaj, Samir General solution and hyperstability results for a cubic radical functional equation related to quadratic mapping. Proyecciones (Antofagasta), Feb 2020, vol.39, no.1, p.107-122. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information